# SDR QXEA2021092000444

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 12,366 hours, 7,421 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 17003285403
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEARD NOISE AT CRUISE, ASSURED IT TO BE SPEED TAPE OVER GROUND POWER PLUG  . SUSPICION CONFIRMED ON POST FLIGHT WALK AROUND. REMOVED FROM SERVICE. REMOVED & REAPPLIED SPEED TAPE OVER EXTERNAL POWER ACCESS DOOR AS REQUIRED. CDL CLEARED ON LOGPAGE 918622 BY REMOVING SPEED TAPE & INSTALLED PANEL 125AL REF E175 AMM 06-41-00-800-801-A. REVERSED MTX PROCEDURES FOR CDL 53-03-01. THIS ACTION CLEARS DEFECT 918622. RETURNED TO SERVICE.
